# SDR DALA2019043002801

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,971 hours, 21,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 BS 700, STR22L, FWD CARGO PIT, LBL 45.73, FRAME IS DAMAGED BEHIND NUT PLATE. STREAMER ATTACHED, DOT#2, I-104. CORRECTIVE ACTION: REPAIRED FWD CARGO BS 700 DAMAGE FRAME AT STR 22L BY CUTTING DAMAGE AREA AND INSTALL REPAIR DOUBLER IAW SRM. (1051824)
